# SDR UALA2010042901436

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 41,593 hours, 11,535 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 1h & 1j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP CAME OFF AT (1) H AND J.   NEED 3 EA 566-1373, 1B IS MISSING 1, 1H IS MISSING 1, OTHER INOP. ALSO 1H HARNESS TO LIGHT MISSING CONNECTOR. REPLACED EMERGENCY LIGHT HARNESS AND LIGHT STRIPS AT SEAT 1H AND LIGHT STRIP AT 1B.  EMERGENCY LIGHT OPS CHECKED OK.
